Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yasmin

Anyone on Yasmin? I've been on for about 4 months now. I switched from YAZ due to spotting. Well, it's not getting any better and now I'm having terrible stomach cramps/period pains that I haven't had in years! Am going to doc to request new meds. Anyone else have these problems?

Answer Question
 
Anonymous

Asked by Anonymous at 12:42 PM on Mar. 31, 2009 in Health

Answers (3)
  • yasmin was the last bc i tried & it made me bleed alot and i was very nauseated, so i just stopped taking any altogether... good luck, hope you can find something that works
    Anonymous

    Answer by Anonymous at 1:50 PM on Mar. 31, 2009

  • I had the same thing happen. I was put on it to help my PMS and for birth control. I had to stop taking it because I got such bad blotchy skin from it as well. I wouldn't worry about it. Have you considerd an IUD. They work great.
    nomadmomof3

    Answer by nomadmomof3 at 3:28 PM on Mar. 31, 2009

  • I hated Yasmin and went on Yaz and love it. My period went from 5+ days to 2 days and very light and no cramps. My moods are better as is the acne on my face.
    tyfry7496

    Answer by tyfry7496 at 9:28 PM on Mar. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN